Nonhomogeneous parking functions and noncrossing partitions

Drew Armstrong, Sen Peng Eu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For each skew shape we define a nonhomogeneous symmetric function, generalizing a construction of Pak and Postnikov [9]. In two special cases, we show that the coefficients of this function when expanded in the complete homogeneous basis are given in terms of the (reduced) type of k-divisible noncrossing partitions. Our work extends Haiman's notion of a parking function symmetric function [5, 10].

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalElectronic Journal of Combinatorics
Volume15
Issue number1
Publication statusPublished - 2008 Nov 30

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this